# SDR SWAA2012100908354

- Difficulty date: October 3, 2012
- Submitted: October 9, 2012
- Operation: Air carrier
- Aircraft: N694SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23061
- Aircraft time: 89,365 hours, 61,688 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Position
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR  SLIDE GAUGE IS OUT OF POSITION IN VIEWING WINDOW.  REPOSITIONED SLIDE ASSY PER MT.
